# SDR GUUA08190602

- Difficulty date: August 19, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, REAR SPAR LOWER ANGLE IS DISTORTED AND HAS A CRACK IN THE HORIZONTAL FLANGE SIX INCHES FROM OUTBOARD END.  CRACK INITIATES FROM FASTENER HOLE AND RUNS TO THE ANGLE EDGE (AWAY FROM ANGLE RADIUS).  STRAIGHTENED OUT ANGLE AND PERFORMED DYE PENETRANT NON-DESTRUCTIVE INSPECTION NDI, TO ENSURE OF NO OTHER CRACKS, NONE FOUND.  INSTALLED 0.093 INCH 2024-T3511 ALUMINIUM REINFORCEMENT ANGLE INSIDE EXISTING ANGLE UTILIZING EXISTING FASTENER HOLES.  WORK PERFORMED IN ACCORDANCE WITH FAA APPROVED DATA FROM DESIGNATED ENGINEERING REPRESENTATIVE.
